# SDR TRBA2011349007

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 34,410 hours, 33,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT DISARM LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPLACED EMERGENCY EXIT LIGHT DISARM LIGHT.  THE OPS CHECKED GOOD IAW 33-10-00. ACFT RETURNED TO SERVICE.
